Annals of Pure and Applied Logic 34 (3):275-289 (1987)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/0168-0072(87)90004-2
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 64,132
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

On Superstable Expansions of Free Abelian Groups.Daniel Palacín & Rizos Sklinos - 2018 - Notre Dame Journal of Formal Logic 59 (2):157-169.
A New Dp-Minimal Expansion of the Integers.Eran Alouf & Christian D’elbée - 2019 - Journal of Symbolic Logic 84 (2):632-663.
Definable Types in o-Minimal Theories.David Marker & Charles I. Steinhorn - 1994 - Journal of Symbolic Logic 59 (1):185-198.

View all 8 citations / Add more citations

Similar books and articles

A Note on Weakly O-Minimal Structures and Definable Completeness.Alfred Dolich - 2007 - Notre Dame Journal of Formal Logic 48 (2):281-292.
On Dp-Minimal Ordered Structures.Pierre Simon - 2011 - Journal of Symbolic Logic 76 (2):448 - 460.
Dependent Pairs.Ayhan Günaydin & Philipp Hieronymi - 2011 - Journal of Symbolic Logic 76 (2):377 - 390.
Lattice Ordered O -Minimal Structures.Carlo Toffalori - 1998 - Notre Dame Journal of Formal Logic 39 (4):447-463.
Expansions of o-Minimal Structures by Iteration Sequences.Chris Miller & James Tyne - 2006 - Notre Dame Journal of Formal Logic 47 (1):93-99.
On Minimal Structures.Oleg V. Belegradek - 1998 - Journal of Symbolic Logic 63 (2):421-426.
Quasi-o-Minimal Structures.Oleg Belegradek, Ya'acov Peterzil & Frank Wagner - 2000 - Journal of Symbolic Logic 65 (3):1115-1132.
Weakly o-Minimal Structures and Some of Their Properties.B. Sh Kulpeshov - 1998 - Journal of Symbolic Logic 63 (4):1511-1528.

Analytics

Added to PP index
2014-01-16

Total views
4 ( #1,251,262 of 2,454,690 )

Recent downloads (6 months)
1 ( #449,768 of 2,454,690 )

How can I increase my downloads?

Downloads

My notes